Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 393892, 10 pages
http://dx.doi.org/10.1155/2013/393892
Research Article

Oscillation Theorems for Even Order Damped Equations with Distributed Deviating Arguments

College of Electronic and Information Engineering, Hebei University, Baoding 071002, China

Received 24 August 2013; Accepted 8 November 2013

Academic Editor: Miroslava Růžičková

Copyright © 2013 Chunxia Gao and Peiguang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunxia Gao and Peiguang Wang, “Oscillation Theorems for Even Order Damped Equations with Distributed Deviating Arguments,” Abstract and Applied Analysis, vol. 2013, Article ID 393892, 10 pages, 2013. https://doi.org/10.1155/2013/393892.